# SDR UPS99228367

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EGRESS LIGHTS (EXTERIOR) DO NOT OPERATE.  BATTERY PACKS NEED REPLACED 3 TOTAL, P/N 96-2-1015, THEY ARE LOCATED ABOVE ROW 14 RIGHT SIDE OF A/C.  REMOVED AND REPLACED LEFT OVERWING EXTERIOR EMERGENCY LIGHT BATTERIES IAW MM 33-50-01.
